# SDR SIMA20131220002

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 22,426 hours, 18,854 cycles
- System (JASC): 7600 · Engine Controls
- Part: Control Panel
- Part number: 14530503403
- Part serial: 145723
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING TAKEOFF ON FLIGHT 3777, CREW REPORTED TAKEOFF DATA SET SWITCH INOPERABLE ON INC POSITION WHEN BOTH ENGS ARE RUNNING & THE APU IS SHUT DOWN.  R & R THE POWER PLANT CONTROL PANEL IAW 145 AMM 76-12-04.  OPERATIONS CHECKED SATISFACTORY AT THIS TIME. .
